# SDR SIMA201129802

- Difficulty date: October 23, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- Aircraft time: 2,472,754 hours, 21,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: B6245
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VIST FOUND THE MAIN PASSENGER DOOR EMERGENCY LIGHT INOPERABLE.  THE AIRCARFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE MAIN PASSENGER DOOR EMERGENCY LIGHT IAW EMB 140 AMM 33-50-10 AND EMB 140 SWPM 20-21-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
